# SDR USAA001285

- Difficulty date: August 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 1 INCH BY 24 INCHES, LBL 56, S 294.5 TO S 360.  REPLACED Z-ANGLE PER SRM 51-40-02/05/08.  (M)
